# SDR IPXA2025111955197

- Difficulty date: November 13, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: A5241015300101
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICING PANEL ACCESS DOOR OPEN / CLOSE LATCH FROM CTR EXTERNAL FOUND DAMAGED ( UN SERVICEABLE )  LAVATORY SERVICE DOOR REMOVED IAW A300-600 SRM 51-40-21.FABRICATED, LOCATED AND DRILLED NEW REPAIR PARTS (DOUBLER AND SHIM) IAW A300-600 SRM 52-42-11/FIGURE 201.INSTALLED LAVATORY SERVICE DOOR IAW A300-600-SRM 51-40-21
